# SDR USAA2009050591084

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 64,123 hours, 28,753 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 645 -PHX - EMERGENCY EQUIPMENT - L1 DOOR SLIDE SURVIVAL KIT LANYARD NOT PROPERLY ROUTED THROUGH GIRT BAR RELEASE TRIGGER.  MAINTENANCE ADJUSTED SLIDE LANYARD PROPERLY.
